# SDR DALA13027146301

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 98,911 hours, 13,074 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON INTERNAL SKIN CRACKED OTB SIDE AT ACCESS PANEL 452EL.  COMPLETED REPAIR IAW PRI 515480-14, REV 0 AND REV 1 AND ERA 515480 -14, REV ORIG.
